Statistical convergence in fuzzy 2-normed space


Mohiuddine S. A. , Şevli H. , Cancan M.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.4, pp.787-798, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2010
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.787-798

Abstract

Motivated by the notion of 2-norm due to Gahler [S. Gahler, 2-metrische Raume und ihre topologische Struktur, Math. Nachr. 26 (1963) 115-148], in this paper we define and study the concept of statistical convergence and statistically Cauchy sequence in fuzzy 2-normed space which provide better tool to study a more general class of sequences. We also introduce here statistical limit point and statistical cluster point in fuzzy 2-normed space.